# SDR AALA20000341

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475071
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1139 - AFTER TAKEOFF FROM TPA, NOSE GEAR WOULD NOT RETRACT.  LANDED MIA WITHOUT INCIDENT.  REPLACED NOSE STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
